1.2K views
Featured Not resolved
3 comments

I thought I had somehow infected my upper lip.My P.A.

put me on oral antibiotic and a cream antibiotic. The condition worsened.

I was finally able to see my dermatology [someone who actually went to Medical School!], he told me to stop both forms of the antibiotics what I had was an allergic reaction to something.

After searching to see what, if anything, I had used to cause this painful response, I narrowed the culprit down to the one change I had made.I had started to use a sample of Sensodyne Pronamel that I had gotten from my dentist.

After treating with Topicort and taking antihistamines the condition is getting better.

Had an Experience with Sensodyne?

Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
#1150620

Guess what ...Your PA went to medical school too, so no need for the insulting remarks ...

YOU told the PA that your lip was "infected" so that is what your initial diagnosis was based upon.

Further, there is nothing wrong with Sensodyne as a product, just because you had an allergic reaction.Such reactions are caused by your own body's immune system -- NOT the product.

Anonymous
#825048

Cheap version of collagen injections!

Seriously I hope you feel better soon.

Anonymous
to Gyrate Dallas, Texas, United States #856303

Thank you. I do kind of wish a little of the plumping effect had lingered. I'd do 'a little dab' if I weren't afraid of an allergic reaction inviting anaphylactic shock.

You May Also Like